RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1965, Volume 68(110), Number 4, Pages 487–498 (Mi msb4333)  

This article is cited in 1 scientific paper (total in 1 paper)

On the representation of functions by orthogonal series

R. I. Osipov


Full text: PDF file (1076 kB)

Bibliographic databases:
UDC: 517.512
Received: 03.07.1964

Citation: R. I. Osipov, “On the representation of functions by orthogonal series”, Mat. Sb. (N.S.), 68(110):4 (1965), 487–498

Citation in format AMSBIB
\Bibitem{Osi65}
\by R.~I.~Osipov
\paper On the representation of functions by orthogonal series
\jour Mat. Sb. (N.S.)
\yr 1965
\vol 68(110)
\issue 4
\pages 487--498
\mathnet{http://mi.mathnet.ru/msb4333}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=196397}
\zmath{https://zbmath.org/?q=an:0143.29002}


Linking options:
  • http://mi.mathnet.ru/eng/msb4333
  • http://mi.mathnet.ru/eng/msb/v110/i4/p487

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Ul'yanov, “Representation of functions by series and classes $\varphi(L)$”, Russian Math. Surveys, 27:2 (1972), 1–54  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:106
    Full text:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020